Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



BMO estimates and radial growth of Bloch functions

Author: B. Korenblum
Journal: Bull. Amer. Math. Soc. 12 (1985), 99-102
MSC (1980): Primary 30C55, 42A99
MathSciNet review: 766963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. G. Clunie and T. H. MacGregor, Radial growth of the derivative of univalent functions, Comment. Math. Helv. 59 (1984), no. 3, 362–375. MR 761804, 10.1007/BF02566357
  • 2. T. M. Flett, Some remarks on schlicht functions and harmonic functions of uniformly bounded variation, Quart. J. Math., Oxford Ser. (2) 6 (1955), 59–72. MR 0068634
  • 3. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426. MR 0131498
  • 4. Paul Koosis, Introduction to 𝐻_{𝑝} spaces, London Mathematical Society Lecture Note Series, vol. 40, Cambridge University Press, Cambridge-New York, 1980. With an appendix on Wolff’s proof of the corona theorem. MR 565451
  • 5. Christian Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, Göttingen, 1975. With a chapter on quadratic differentials by Gerd Jensen; Studia Mathematica/Mathematische Lehrbücher, Band XXV. MR 0507768
  • 6. A. Zygmund, Trigonometric series, Cambridge, 1959.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30C55, 42A99

Retrieve articles in all journals with MSC (1980): 30C55, 42A99

Additional Information